# SDR IPXA2021110975802

- Difficulty date: November 9, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,635 hours, 14,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**FLGHT CREW REPORTED R1 EVACUATOIN SLIDE REMOTE PRESSURE PRESS TO TEST INDICATOR DOES NOT ILLUMINATE.DEFERRED R1 EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYSTEM PER MEL 25-61-2. C/W DMP 25-61-2REPLACED BATTERIES FOR REMOTE INDICATION OPS CHECK NORMAL REF AMM 25-61-01-400-801 PARAGRAPH C3 AND AMM 25-61-04-710-801. THIS CLOSED M762360.
